| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A non healthcare professional reported following an intraocular lens (iol) implant procedure, the patient experienced blurry vision.The lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for the explant was mechanical complication of iol.Additional information was requested.
Additional Manufacturer Narrative
Additional information was provided in b.2., b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury/malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the iol was exchanged for the another lens model but one diopter more power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.